Stochastic spread of Wolbachia. / Jansen, Vincent A A; Turelli, Michael; Godfray, H Charles J.

In: Proceedings of the Royal Society B: Biological sciences, Vol. 275, No. 1652, 07.12.2008, p. 2769-76.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)2769-76
Number of pages8
JournalProceedings of the Royal Society B: Biological sciences
Issue number1652
Publication statusPublished - 7 Dec 2008
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 93389